A 33-year-old female asked:
Can i take benadryl (diphenhydramine) while taking rantandine , prilosec , amoxicillin ? i was cleaning and dust made eyes red and allergy in nose
1 doctor answer • 2 doctors weighed in
Dr. Jan Lei Iwataanswered
Ophthalmology 26 years experience
Lot of meds: If you were cleaning, and exposed to dust mites that you might be allergic to, it's better if you can use lubricating eye drops, or something non-medicinal to help you. Even showering and washing your hair to remove the dust mite exposure would be very beneficial. Benadryl (diphenhydramine) will have a drying effect on your mucous membranes, and make you feel drowsy. With so much medications on board, sometimes less is more.
4.4k viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.